MAUDE Adverse Event Report: ARTHREX, INC. DISTAL CLAVICLE PLATE, 8 HOLE, LEFT, SS; WASHER, BOLT, NUT

ARTHREX, INC. DISTAL CLAVICLE PLATE, 8 HOLE, LEFT, SS; WASHER, BOLT, NUT
Model Number DISTAL CLAVICLE PLATE, 8 HOLE, LEFT, SS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.Upon visual inspection it was noted that the device was cracked through the edge in h15 between the arthrex marking and the batch number.The thickness was measured and found to meet the specification listed in drawing (b)(4).The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.
 
Event or Problem Description
It was reported that during a clavicle fracture surgery while bending the plate it cracked.Nothing broke off from the device.According to the surgeon there was no harm for patient, operator or third party reported.It was not necessary to switch the surgical technique or do a second surgery.16-mar-2022 update dw further information were provided that the surgery was finished successfully with a new device with the same part number.

Brand Name
DISTAL CLAVICLE PLATE, 8 HOLE, LEFT, SS
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19567137
Report Number1220246-2024-06108
Device Sequence Number20571593
Product Code HRS
UDI-Device Identifier00888867027527
UDI-Public00888867027527
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K143139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDISTAL CLAVICLE PLATE, 8 HOLE, LEFT, SS
Device Catalogue NumberAR-2657DL
Device Lot Number12738477
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2022
Initial Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown